EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1998, volume 76, articles 2

Exact parabolic asymptotics for singular -D Burgers' random fields: Gaussian approximation pp. 141-165 Downloads
N. N. Leonenko and W. A. Woyczynski
The homogenization problem for the Vicsek set pp. 167-190 Downloads
B. M. Hambly and V. Metz
Backward stochastic differential equations with subdifferential operator and related variational inequalities pp. 191-215 Downloads
Etienne Pardoux and Aurel Rascanu
Tolerance to arbitrage pp. 217-230 Downloads
D. M. Salopek
A local time curiosity in random environment pp. 231-250 Downloads
Zhan Shi
On duality and the Spitzer-Pollaczek factorization for random walks pp. 251-266 Downloads
J. E. Kennedy

1998, volume 76, articles 1

Bounds for the expected number of level crossings of certain harmonizable infinitely divisible processes pp. 1-32 Downloads
Michael B. Marcus and Kevin Shen
Weak consistency of the Euler method for numerically solving stochastic differential equations with discontinuous coefficients pp. 33-44 Downloads
K. S. Chan and O. Stramer
Distribution tails of sample quantiles and subexponentiality pp. 45-60 Downloads
Michael Braverman and Gennady Samorodnitsky
The principle of large deviations for the almost everywhere central limit theorem pp. 61-75 Downloads
Matthias K. Heck
Optimal trading strategy for an investor: the case of partial information pp. 77-97 Downloads
Peter Lakner
On the convergence of parallel simulated annealing pp. 99-115 Downloads
Christian Meise
Large deviation probabilities in estimation of Poisson random measures pp. 117-139 Downloads
Danielle Florens and Huyên Pham

1998, volume 75, articles 2

Selecting the optimal sample fraction in univariate extreme value estimation pp. 149-172 Downloads
Holger Drees and Edgar Kaufmann
Nonlinear self-stabilizing processes - I Existence, invariant probability, propagation of chaos pp. 173-201 Downloads
S. Benachour, B. Roynette, D. Talay and P. Vallois
Nonlinear self-stabilizing processes - II: Convergence to invariant probability pp. 203-224 Downloads
S. Benachour, B. Roynette and P. Vallois
A note on the integrated square errors of kernel density estimators under random censorship pp. 225-234 Downloads
Biao Zhang
Stability in of martingales and backward equations under discretization of filtration pp. 235-248 Downloads
François Coquet, Vigirdas Mackevicius and Jean Mémin
Logarithmic multifractal spectrum of stable occupation measure pp. 249-261 Downloads
Narn-Rueih Shieh and S. James Taylor
Additional logarithmic utility of an insider pp. 263-286 Downloads
Jürgen Amendinger, Peter Imkeller and Martin Schweizer

1998, volume 75, articles 1

Stability results for a general class of interacting point processes dynamics, and applications pp. 1-30 Downloads
Laurent Massoulié
Identification of filtered white noises pp. 31-49 Downloads
Albert Benassi, Serge Cohen, Jacques Istas and Stéphane Jaffard
Self-normalized moderate deviations and lils pp. 51-65 Downloads
Amir Dembo and Qi-Man Shao
The equation of symmetric Markovian random evolution in a plane pp. 67-87 Downloads
Alexander D. Kolesnik and Anatoly F. Turbin
Large deviations in the van der Waals limit pp. 89-104 Downloads
O. Benois, T. Bodineau and E. Presutti
Lindley-type equations in the branching random walk pp. 105-133 Downloads
J. D. Biggins
Sharp conditions for certain ruin in a risk process with stochastic return on investments pp. 135-148 Downloads
Jostein Paulsen

1998, volume 74, articles 2

Independent sampling of a stochastic process pp. 151-164 Downloads
Peter Glynn and Karl Sigman
The parametrix method approach to diffusions in a turbulent Gaussian environment pp. 165-193 Downloads
Tomasz Komorowski
A Palm calculus approach to functional versions of Little's law pp. 195-201 Downloads
Michael A Zazanis
Spectral expansion of the occupation measure for birth and death on a flow pp. 203-215 Downloads
John Kao and Erhan Cinlar
Estimates of Dirichlet heat kernels pp. 217-234 Downloads
Feng-Yu Wang
Hausdorff dimensions of random net fractals pp. 235-250 Downloads
Jin-Rong Liang and Fu-Yao Ren
Hausdorff-type measures of the sample paths of fractional Brownian motion pp. 251-272 Downloads
Yimin Xiao
Moderate and large deviations for U-processes pp. 273-296 Downloads
Peter Eichelsbacher

1998, volume 74, articles 1

Strassen's law of the iterated logarithm for diffusion processes for small time pp. 1-19 Downloads
Lucia Caramellino
Parabolic SPDEs driven by Poisson white noise pp. 21-36 Downloads
Sergio Albeverio, Jiang-Lun Wu and Tu-Sheng Zhang
Markov chains with marked transitions pp. 37-52 Downloads
Qi-Ming He and Marcel F. Neuts
A lower bound on the box-counting dimension of crossings in fractal percolation pp. 53-65 Downloads
M. E. Orzechowski
The heat equation with Lévy noise pp. 67-82 Downloads
Carl Mueller
Non-Gibbsianness of the reduced SOS-measure pp. 83-88 Downloads
József Lorinczi
A law of the iterated logarithm for stable processes in random scenery pp. 89-121 Downloads
Davar Khoshnevisan and Thomas M. Lewis
Distribution of the occupation time for a Lévy process at passage times at 0 pp. 123-131 Downloads
Philippe Marchal
The average density of the path of planar Brownian motion pp. 133-149 Downloads
Peter Mörters

1998, volume 73, articles 2

On the recursive parameter estimation in the general discrete time statistical model pp. 151-172 Downloads
Teo Sharia
Exponential rate of convergence of an infinite neuron model with local connections pp. 173-193 Downloads
Tatyana S. Turova
Weak convergence for the row sums of a triangular array of empirical processes under bracketing conditions pp. 195-231 Downloads
Miguel A. Arcones
Approximation of epidemics by inhomogeneous birth-and-death processes pp. 233-245 Downloads
Damian Clancy and Philip O'Neill
Convergence of moderately interacting particle systems to a diffusion-convection equation pp. 247-270 Downloads
B. Jourdain
Existence and uniqueness results for semilinear stochastic partial differential equations pp. 271-299 Downloads
István Gyöngy

1998, volume 73, articles 1

Fractional step method for stochastic evolution equations pp. 1-45 Downloads
Nataliya Yu. Goncharuk and Peter Kotelenez
Product of two multiple stochastic integrals with respect to a normal martingale pp. 47-68 Downloads
Francesco Russo and Pierre Vallois
On stochastic differential equations and semigroups of probability operators in quantum probability pp. 69-86 Downloads
A. Barchielli, A. M. Paganoni and F. Zucca
Favourite sites of transient Brownian motion pp. 87-99 Downloads
Yueyun Hu and Zhan Shi
Markov-achievable payoffs for finite-horizon decision models pp. 101-118 Downloads
Victor Pestien and Xiaobo Wang
Reduction of the Zakai equation by invariance group techniques pp. 119-130 Downloads
Michel Cohen de Lara
Drift estimation for Brownian flows pp. 131-149 Downloads
L. Piterbarg
Page updated 2025-04-03